# SDR GTIA2023073137367

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 58,268 hours, 26,822 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL IN CRUISE-PERFORMED TSM 05-50-00-810-831-A R/R RECIRCULATION FILTERS, PERFORMED APU WASH, AND PACK 1-2 BURN OUT NO ODOR OR FAULTS NOTED A/C OK FOR SVC IAW AMM 21-21-00
